Ok, so heres my story.. i had used Tramadol/Ultram for about a week and a day.. i heard Tramadol is a bad withdrawal.. i was on my 2nd day of withdrawal with nothing.. and i took some methadone.. but i take methadone maybe once a year.. and i took 2 10mg.. im on day 3 now.. i know withdrawals are 1-4 days.. or more than that on how much you take.. would i withdrawal from methadone or would i be well?
17 Nov 2010
If you don't mind, let us know how much Ultram you were taking, just go to add more info to my question, we need this to let you know about WD's.
If you were only taking them for a week then I would think you wouldn't even go through any withdrawal at all. But that is just my opinion.
You'll get lots of answers, hang in there!
18 Nov 2010
Hey Chris, sorry for the ultra late response, I don't have a PC at home. I did see this question but trying to text a complete answer from my phone proved too daunting. Ok, when we take any opiate for long enough, doesn't matter if you switch them around, the same thing happens, the natural system of pain relief in the brain can not function for the time being. It has to heal and reboot. All you have done is switch the opiate and opoids around and gone to a long acting opiate replacement, you are still going to have withdrawal because the system is down. I hate to tell you this, but it probably is going to be longer than 1 to 4 days, how the snorting affects it I am not sure off, don't have alot of experience with that, just know it messes your nose and lungs up. Anyway, in regards to long term opiate replacements, if a person truly has a reason for pain and always will, Methadone, properly used, is probably the best route to go.
If you are wanting to stop withdrawal ( and yours is going to be a special case because you intervened with methadone, wish you hadn't done that, but you stayed at a low dose, thank God) and get over cravings and heal the brain receptor sites and neurotransmitters so they will function again, Subutex or Suboxone is the way to go. There is a special way to get off methadone and get on either of those as methadone is also a long acting pain med, so, you will still have to go into withdrawal for a little longer than the 24 hours to get on subutex first then switch to suboxone. If you try to take it too early, you will have a condition called Precipitated Withdrawal ( really really bad withdrawal) and the 2 medications, the opiate and the suboxone will try to unseat each other from the receptor sites and they will cancel each other out and you will be in agony. If you will go to YouTube.come and look up SuboxDoc and Maple2609, they have many videos out on suboxone, suboxdoc is a psychiatrist so he explains it from a medical and scientific view point and Maple is a young patient and they both explain who what why and how very well. Hope this helps. PS, you will stay in withdrawal until those neurotransmitters and receptor sites heal, it may be as long as 6 weeks depending on how badly they are damaged, and it could be as little as 2 weeks, you will get better each day, days 1 thru 5 are probably going to be the worst.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 18 Nov 2009
I am on Methadone maintenance and i'm taking ultram for breakthrough pain. Will the ultram... Tramadol show up as a narcotic in a drug screen?
2 answers • 24 Feb 2010
my spouse was an addicted to prescription drugs for pain in the past. she is now taking tramadol and i am worried she should not be taking it. she ...
2 answers • 19 Sep 2010
I weaned down off of them 2 months ago and now I gained 10lbs. I'm not eating anymore then I did. My stomach muscles took a beating during ...
1 answer • 13 Jul 2011
I have tried everything but the Tramadol withdrawals are so unbarable I cant do it. I am a single mother of four and have wanted off of this for ten ...
4 answers • 11 Jan 2012